Acebrik Plus Tablets
Acebrik Plus Tablets Description
Acebrik Plus Tablet is used for the management of pain, swelling and inflammation. It is a combination of medicine containing aceclofenac and paracetamol. You should take this medicine for prescribed
duration and in a dose recommended by your doctor.
|You Save||₹7.20 (15% on MRP)|
|Contains||Aceclofenac + Paracetamol|
Uses of Acebrik Plus Tablets
- Acebrik Plus Tablet is useful in relieving pain and swelling associated with bones and joints in conditions such as arthritis, spondylitis and low back pain.
- It is also useful in gynaecological pain, toothache, headache, pain and swelling in the ear, nose and throat.
Contraindications of Acebrik Plus Tablets
- If you are allergic to aceclofenac, paracetamol, or any of the ingredients of Acebrik Plus Tablet.
- If you have a history of asthma, skin rashes, swelling & nasal congestion after taking painkillers.
- If you have a history of or currently have stomach ulcers or bleeding in any part of the digestive tract.
- If you have a heart failure problem, high blood pressure, liver or kidney-related problem.
- If you are pregnant, this medicine should not be taken, especially in the third trimester of pregnancy.
Side effects of Acebrik Plus Tablets
- Stomach pain
Precautions and Warnings of Acebrik Plus Tablets
Other General Warnings
- You have a kidney or liver problem or blood clotting disorder.
- You have a bleeding problem in the stomach, ulcers in the intestine (perforation) or Crohn's disease.
- You have asthma, as this medicine can worsen the symptoms of asthma.
- You have an autoimmune disease called systemic lupus erythematosus.
- You are an alcoholic, as concomitant use of this medicine can damage the liver.
- You experience skin rashes & lesions after taking Acebrik Plus Tablet.
- You are an elderly patient or taking water pills or have kidney disorders; this medicine can increase the risk of kidney failure. Your doctor may ask you to do renal function tests for the same.
Mode of Action of Acebrik Plus Tablets
How Does It Work?
Directions for Use of Acebrik Plus Tablets
Interactions of Acebrik Plus Tablets
Interactions with other medicines
- Some medicines can affect the way Acebrik Plus Tablet works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
- Other medicines containing paracetamol should not be taken along with Acebrik Plus Tablet, as there is an increased risk of liver damage.
- Acebrik Plus Tablet can interfere with the blood pressure-lowering action of medicines used to treat high blood pressure.
- Medicines like water pills, digoxin (used for heart conditions), ciclosporin & tacrolimus (used to modify immune response) if taken along can lead to kidney problems and hence should be used cautiously....
- There is an increase in the risk of getting stomach ulcers or bleeding when Acebrik Plus Tablet is taken along with steroids.
- There is a risk of bleeding if Acebrik Plus Tablet is taken along with blood thinners such as warfarin.
- You may experience fits and seizures if you are taking this medicine with antibiotics like levofloxacin, ciprofloxacin.
- Antidiabetic medicines, if taken along with Acebrik Plus Tablet, be cautious about symptoms of low glucose levels like sweating, anxiety, fast heartbeat, hunger pangs.
Storage and disposal of Acebrik Plus Tablets
- Store Acebrik Plus Tablets in a cool and dry place and away from light.
- Keep it away from the sight and reach children and pets.
Dosage of Acebrik Plus Tablets
Missed a Dose
Frequently Asked Questions (FAQs)
Q: Any precautions do I need to take before taking Acebrik Plus Tablet?
- Yes, tell your doctor if you are taking any other medicine for pain, fever or arthritis.
- Take this medicine only for the duration as prescribed by your doctor. Never take more than the prescribed dose, as it can result in an overdose.
- Be cautious about stomach pain, blood in vomit, dark stools; these could be signs of bleeding in your stomach or intestine. Immediately stop taking medicine and inform your doctor.